# SDR FDEA201409222698

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311N3510152
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON OTBD SIDE FAN COWL SUPPORT WEB AFT SIDE EXISTING REPAIR.  THERE IS WEAR MARK IN THE DOUBLER.  SUPPORT WEB REPAIRED IAW EA F-5450-T0312881 PART 1.  TITLE NACELLES & PYLON, PYLON STRUCTURES, RE-ACCOMPLISH EXISTING REPAIR AT NR 2 PYLON OTBD SIDE, FAN COWL SUPPORT WEB RSC TRACKING.  REPAIR CLASSIFIED AS MAJOR.
